# SDR 2004UALA00859

- Difficulty date: September 7, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 39,716 hours, 14,667 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1640 FLOORBEAM CORRODED, RBL 54, AFT OF GALLEY MOUNT.  MAJOR REPAIR ACCOMPLISHED.  FLOORBEAM WAS REPAIRED WITH U-CHANNEL ANGLE SPLICE REPAIR AND MODIFIED INTERCOSTAL.
